Journal of Symplectic Geometry

Volume 3 (2005)

Number 2

Deformation of integral coisotropic submanifolds in symplectic manifolds

Pages: 161 – 169

DOI: http://dx.doi.org/10.4310/JSG.2005.v3.n2.a1

Author

Wei-Dong Ruan

Abstract

In this paper, we prove the unobstructedness of the deformation of integral coisotropic submanifolds in symplectic manifolds, which can be viewed as a natural generalization of Weinstein's results (A. Weinstein, On coisotropic imbeddings of pre-symplectic manifolds, Proc. Am. Math. Soc. 84 (1982), 111--114.) for Lagrangian submanifolds.

Full Text (PDF format)